# SDR 9EKA20151201026

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 9,535 hours, 36,461 cycles
- Engine: Ge CT72A
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 214540001101
- Condition: Activated
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED MOMENTARY TAIL ROTOR GEAR BOX CHIP LIGHT ON MASTER CAUTION PANEL.
